Venes, Donald, editor. "Drug Rash With Eosinophilia and Systemic Symptoms." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Taber's Online, www.tabers.com/tabersonline/view/Tabers-Dictionary/767698/all/drug_rash_with_eosinophilia_and_systemic_symptoms.
Drug rash with eosinophilia and systemic symptoms. In: Venes D, ed. Taber's Medical Dictionary. F.A. Davis Company; 2017. https://www.tabers.com/tabersonline/view/Tabers-Dictionary/767698/all/drug_rash_with_eosinophilia_and_systemic_symptoms. Accessed August 9, 2020.
Drug rash with eosinophilia and systemic symptoms. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary (23rd edition). F.A. Davis Company. Retrieved August 09, 2020, from https://www.tabers.com/tabersonline/view/Tabers-Dictionary/767698/all/drug_rash_with_eosinophilia_and_systemic_symptoms
Drug Rash With Eosinophilia and Systemic Symptoms [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2020 August 09]. Available from: https://www.tabers.com/tabersonline/view/Tabers-Dictionary/767698/all/drug_rash_with_eosinophilia_and_systemic_symptoms.
TY - ELEC
T1 - drug rash with eosinophilia and systemic symptoms
ID - 767698
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://www.tabers.com/tabersonline/view/Tabers-Dictionary/767698/all/drug_rash_with_eosinophilia_and_systemic_symptoms
PB - F.A. Davis Company
ET - 23
DB - Taber's Online
DP - Unbound Medicine